# SDR CALA2014031090572

- Difficulty date: March 8, 2014
- Submitted: March 10, 2014
- Operation: Air carrier
- Aircraft: N535UA
- Make and model: Boeing 757222
- Aircraft serial: 25130
- Aircraft time: 74,673 hours, 27,330 cycles
- Engine: Pwa PW2037
- System (JASC): 3418 · Stall Warning System
- Part: Unknown
- Condition: Unknown
- Location: Stall Warning
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

STALL WARNING TEST, WITH RT AOA SENSOR CB OPEN F31 & FLIGHT OFFICER`S ALT AIR DATA SELECTED, ELEX WARNING STATUS WILL NOT CLEAR & THEREFORE NO STICK SHAKER.   SWAPPED STALL WARNING CARDS M938, M615 & TRIED AIR DATA COMPUTER. NO HELP.  SUSPECT CAPTAIN`S AOA SENSOR.
